MathSciNet Relay Station
MathSciNet bibliographic data
MR2146399 65N30 (76D05 76M10)
He, Yinnian; Wang, Aiwen; Mei, Liquan Stabilized finite-element method for the stationary Navier-Stokes equations. J. Engrg. Math. 51 (2005), no. 4, 367–380.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement